# SDR 2004UALA00739

- Difficulty date: July 23, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 19,747 hours, 6,178 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 36hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AT SEAT 36HJ IS INOPERATIVE.  REPLACED SEAT HARNESS.
